Real zeros of quadratic Dirichlet L-functions

JB Conrey, K Soundararajan

Research output: Contribution to journalArticle (Academic Journal)peer-review

23 Citations (Scopus)
Translated title of the contributionReal zeros of quadratic Dirichlet L-functions
Original languageEnglish
Pages (from-to)1 - 44
Number of pages44
JournalInventiones Mathematicae
Volume150 (1)
DOIs
Publication statusPublished - Oct 2002

Bibliographical note

Publisher: Springer
Other identifier: IDS Number: 604ZJ

Cite this